# SDR SWIA20241008

- Difficulty date: October 8, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 42,870 hours, 37,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP VANE HAS DAMAGE ON THE LEADING EDGE APPROXIMATELY WS135.00  (JUST OUTBOARD OF THE RIGHT #2 FLAP ACTUATOR) (FILED CLOSED)DETERMINED LOCATION OF DAMAGE ON RH INBOARD FLAP VANE LEADING EDGE TO BE OUTBOARD OF FLAP STATION 137.012.  PERFORMED TEMPORARY REPAIR TO RH INBOARD FLAP VANE LEADING EDGE WITH REFERENCE TO REO 601R-57-52-004 REV "-D" DATED 2012-12-19.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF REO 601R-57-52-004 ACCEPTABLE FOR 1000FC.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
